# SDR SWAA2016110309329

- Difficulty date: October 21, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 42,176 hours, 24,422 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 13A0060
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP CRACKED AT BS 540, BETWEEN BL 0 TO RBL 24.75.  R&R STRAP IAW SRM AND DWG.
